U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Naloxone allergy signs

A 33-year-old male asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Narcan allergy: Narcan (Naloxone) is used to treat narcotic overdoses. An allergy occurs when your body’s immune system creates antibodies to a foreign substance caus... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 23-year-old member asked:
Dr. Albert Pizzo
Family Medicine 60 years experience
Yes: The maximum dosage for any individual depends on many factors, however the manufacturer oftens states a maximum dosage for certain individuals. There... Read More
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: Current practice is to give 2 mg intravenously, and then you can repeat that twice. With some narcotics, especially long-acting ones like darvon, Meth... Read More
Dr. Heidi Fowler
Psychiatry 25 years experience
Yes: When narcan is administered intravenously or intramuscularly to an adult – repeated doses may be given to a total of 10 MG. REF: https://www.pdr.ne... Read More
A 26-year-old female asked:
Dr. Robert Kwok
Pediatrics 33 years experience
Not predictable: Whether naloxone is detected on a drug screen depends on each individual's body, on how much was taken, on when it was taken, on the quality of the te... Read More
A 45-year-old member asked:
Dr. Jon Ahrendsen
Family Medicine 39 years experience
NO: According to an journal article by storrow in the archives of emergency medicine vol 24 issue 6 in 1995. When 14 volunteers had urine drugs screens d... Read More
A 35-year-old female asked:
Dr. Robert Wilson
Addiction Medicine 46 years experience
SEVERAL DAYS: Impossible to say for sure, depends on dose, your weight, absorption, etc.
A 34-year-old female asked:
Dr. Pedro Cabrera
Specializes in Anesthesiology
Suboxone: suboxone is a combination of buprenorphine and naloxone and comes in a sublingual form
A 33-year-old female asked:
Dr. Donald Jacobson
A Verified Doctoranswered
A US doctor answeredLearn more
Lack of familiarity: Most physicians who do not want to prescribe a medication off label don't prescribe because of a lack of familiarity or lack of comfort in using ... Read More
A 28-year-old female asked:
Dr. John Rhoades
Family Medicine 48 years experience
No: Suboxone (Buprenorphine) has a half-life on average of 37 hours. So it'll be completely out of your system in about24 days
A 62-year-old female asked:
Dr. Lynne Weixel
Clinical Psychology 36 years experience
How much too much?: If you are having ANY overdose symptoms, call 800-222-1222 or go to an ER. Call your Dr and don't just hope it will be okay. Don't try to speed elimin... Read More
A 27-year-old female asked:
Dr. Bert Liang
Specializes in Neurology
Half life: Thank you for clarifying. To indirectly answer your question, half life of naloxone is about 1.6 hours. Metabolism is in the liver. 75% of all origin... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership